MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 07028008190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample from the patient was provided for an investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys toxo igg results for one patient tested on a cobas 8000 e 801 module serial number (b)(4).On (b)(6) 2022, the patient's elecsys toxo igg results were reported outside the laboratory.The customer questioned the elecsys toxo igg results and the sample was tested on an abbott alinity analyzer and by western blot.The patient had an additional sample collected on (b)(6) 2022 for testing with the elecsys toxo igg reagent on an e 801 module and by western blot.
 
Additional Manufacturer Narrative
Below are the results of the investigation: the elecsys toxo igg result was 55.5 iu/ml reactive.The sample was neutralizable with 10.8 % of the remaining titer.The recomline blot toxo igg was positive.The elecsys toxo igg avidity result was 82 % avidity, high avidity.The elecsys toxo igm result was 0.264 coi non-reactive.The investigation reproduced the customer's elecsys toxo igg results, reactive.The investigation determined the elecsys toxo igg reactive result was correct.The patient's sample was non-reactive for anti-toxo igm and toxo igg was of high avidity.Thus, an acute infection of the patient was unlikely and a remote state of infection was concluded.The investigation did not identify a product problem.

Brand Name
ELECSYS TOXO IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14712449
Report Number1823260-2022-01751
Device Sequence Number5233420
Product Code LGD
UDI-Device Identifier04015630940301
UDI-Public04015630940301
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K073501
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue Number07028008190
Device Lot Number59823401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer07/05/2022
Initial Report FDA Received Date06/16/2022
Supplement Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale